# SDR ASMF200512010

- Difficulty date: December 9, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 44,652 hours, 26,182 cycles
- Engine: Pwa JT8D*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Horn
- Condition: Activated
- Location: Stab Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GROUND TESTS, THE CAUTION LONG TRIM STABILIZER WAS OUT OF RANGE ACTIVATING THE TAKEOFF ALARM.  AIRCRAFT WAS SENT TO THE HANGAR AND THE TRIM STABILIZER WAS TESTED IAW MM 27-40-12 AND DURING OVERNIGHT CHECK, THE TAKEOFF ALARM SYSTEM WAS VERIFIED IAW MM 27-00-00 PAGE 214 STEP B, TESTED CORRECT.
